# SDR FDEA201601010006

- Difficulty date: January 1, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 29,179 hours, 15,686 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FMC'S FAULTED IN FLIGHT.  NAV SCREENS WENT BLANK.  HAD TO RESET FMC CB TO RESET IAW QRH.  THE FLIGHT CREW PULLED & RESET THE FMS SUPPLY NR 1 CB'S TO SUCCESSFULLY RESTORE FMS OPERATION.
